Q. I have increased ASO and joint pain. What could be the cause?

Answered by
Dr. Smit Uttam Janrao
and medically reviewed by iCliniq medical review team.
Published on Dec 09, 2017 and last reviewed on: Aug 07, 2019

Hello doctor,

My ASO is 203, and creatinine is 0.80. I am having a joint pain and stomach upset problem from the last four years. The RA factor is nil and hemoglobin is 11. I am sending my LFT and ASO reports. Please suggest.

Dr. Smit Uttam Janrao

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • According to your complaints and reports attached (attachment removed to protect patient identity), I suspect a rheumatic heart disease in your case. I would recommend you get evaluated further.
  • Increased ASO (antistreptolysin O) with joint pain could be due to a streptococcus infection which is one of the causes of rheumatic heart disease.
  • I will suggest some investigations for you. If it is negative, then it could be reactive arthritis secondary to streptococcal infection.
  • Investigations to be done:
  1. ECG (electrocardiogram).
  2. 2D echo (echocardiogram).

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician



Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I Have A Tingling Sensation In My Hands And Feet. Can It Be Due To Anxiety?

Query: Hello doctor,I am a 26 year old female. At the beginning of this year, I had a bad cold, and two weeks later, I had a tingling in the wrists, feet, and legs, which the doctor said was reactive arthritis which lasted a few weeks. Then, the first time my left hand felt weak was five months back. It f...  Read Full »

Please explain my father's heart problem from the medical report.

Query: Hi doctor, My father has diabetes for the past 15 years and he is suffering from heart problem for the past four years. Recently he was admitted to the hospital due to severe breathing problem, sudden fainting, loss of appetite and water accumulation in the stomach and legs. After taking treatment ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.